# SDR P5CA0601492

- Difficulty date: July 21, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 23,606 hours, 4,808 cycles
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 1U11715
- Part serial: 002964
- Condition: Failed
- Location: Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED EICAS MESSAGE -CONFIG GEAR CTR- DURING TAKEOFF AT APPROX 30 KTS.  REPLACED RT BODY GEAR, LT ACTUATOR PER MM 32-53-11.  OPS AND LEAK CHECK OK.  ACCOMPLISHED HIGH ENERGY STOP INSPECTION PER MM 05-51-10.
